# SDR YENA201805030916

- Difficulty date: May 3, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 6425
- Aircraft time: 14,536 hours, 2,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 05/03/18 AT JFK, BEING INSPECTED FOR AN EXISTING DENT ON THE REF /1/ FORWARD FUSELAGE SKIN PREVIOUSLY ORIGINALLY DEFERRED ON 2/12/2016 AT JFK PER THE REF/3/ N/R, ALLOWABLE PER THE REF/2/ SRM, AND TRACKED PER MDDR 274444. THE DENT IS SIZED 4.0" L X 4.0" W X 0.049" D, AND IS LOCATED BETWEEN FR 03 - 04 & STGR 22L - 23L ADJACENT TO AND ABOVE THE STATIC PORT. SEE THE REF /5/ DAMAGE PHOTOS FOR DETAILS. AT THE LAST AIRCRAFT C CHECK AT LHT PR, AN INTERNAL & EXTERNAL HFEC INSPECTION WAS ACCOMPLISHED PER THE REF /6/ NTM ON 1/18/2018 WITH NIL FINDINGS PER THE REF /4/ NR. SINCE NO PERMANENT REPAIR DISPOSITION WAS ACCOMPLISHED AT THIS LAST AIRCRAFT C CHECK, NOW THERE IS ONLY 8 FH/ 3087 FC REMAINING. SINCE PERMANENT REPAIR IS NOT KNOWN FOR THIS AREA ADJACENT TO THE STATIC PORT, CONTACTED TO ALLOW CONTINUED OPERATION UNTIL THE NEXT HMV VISIT (DUE IN 6300 FH / 2520 FC) WHERE THE PERMANENT ACTION CAN BE ACCOMPLISHED. RESPONDED REQUESTING ADDITIONAL INFO INCLUDING WHETHER SRM AERODYNAMIC REQUIREMENTS ARE MET AND THAT THERE ARE NO DOUBLERS IN THE AREA, AND JFK MTC CONFIRMED THAT IT MET THE AERODYNAMIC ASPECTS OF TASK 53-11-11-283-004 (2)A(C) AND THAT THERE ARE NO DOUBLER REPAIRS IN THIS SKIN AREA. THEN RESPONDED WITH THE REF /7/ MESSAGES THAT THE DENT LIFE EXTENSION OF 2520 FC/ 6300 FH CAN BE APPROVED AND THAT THE REF /8/ RDAS WILL BE ISSUED. EC A18-363-01 WAS WRITTEN TO VERIFY THE DENT DIMENSIONS, RE-DOCUMENT THE INSPECTIONS ACCOMPLISHED, AND AUTHORIZE CONTINUED OPERATION FOR 2520 FC / 6300 FH. THIS EC A18-363-02 IS WRITTEN TO SCHEDULE THE PERMANENT REPAIR WITHIN 2520 FC / 6300 FH; THE SUBJECT DENT IS APPROVED FOR CONTINUED AIRCRAFT OPERATION "AS IS" FOR AN ADDITIONAL 2520 FC / 6300 FH PER THE REF /7/ MESSAGES AND REF /8/ RDAS.
